EconPapers    
Economics at your fingertips  
 

Necessary and Sufficient Conditions of Oscillation in First Order Neutral Delay Differential Equations

Songbai Guo, Youjian Shen and Binbin Shi

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We are concerned with oscillation of the first order neutral delay differential equation with constant coefficients, and we obtain some necessary and sufficient conditions of oscillation for all the solutions in respective cases and .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/623713.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/623713.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:623713

DOI: 10.1155/2014/623713

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:623713